# SDR FDEA201009093333

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 55,404 hours, 21,246 cycles
- Engine: Ge CF66D1A
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSP ON  0.460" HOLES AT MAIN   CARGO DOOR LOWER JAMB NR 7 SUPPORT FITTING AT HOLES A, B, C AND D.  SUPPORT FITTING REMOVED AND REPLACED AS PER SRM 51-31-01 VOLUME II REVISION 96 AND EXISTING REPAIR DOUBLER AND TRIPLER REMOVED AND REPLACED AS PER EA 8-5310-143731.   REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
